# SDR SWAA2023091589280

- Difficulty date: August 14, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,649 hours, 32,943 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUD FRAME LOCATED BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA 2023-506811<[01] EQUIPMENT P/N PHASEC 3D; S/N 587435/07; DUE DATE: 15-FEB-24 WAS USED.;[02] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X1693P030456 DUE DATE: 12 MAR 24.;[03] REPAIRED STUD FRAME LOCATED BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7. SEE INDIVIDUAL SIGN OFF BELOW;[04] REPAIRED STUD FRAME LOCATED BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7. RII; SEE INDIVIDUAL SIGN OFF BELOW
